Vol. 13, No. 1, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Decomposition fields of difference sets

Kōichi Yamamoto

Vol. 13 (1963), No. 1, 337–352
Mathematical Subject Classification
Primary: 10.11
Secondary: 12.40
Milestones
Received: 7 March 1962
Published: 1 March 1963
Authors
Kōichi Yamamoto